- -

Dense Sδ-diagonals and linearly ordered extensions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dense Sδ-diagonals and linearly ordered extensions

Show full item record

Hosobuchi, M. (2003). Dense Sδ-diagonals and linearly ordered extensions. Applied General Topology. 4(1):71-77. doi:10.4995/agt.2003.2010.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82311

Files in this item

Item Metadata

Title: Dense Sδ-diagonals and linearly ordered extensions
Author: Hosobuchi, Masami
Issued date:
Abstract:
[EN] The notion of the Sδ-diagonal was introduced by H. R. Bennett to study the quasi-developability of linearly ordered spaces. In an earlier paper, we obtained a characterization of topological spaces with an Sδ-diagonal ...[+]
Subjects: Sδ-diagonal , Dense Sδ-diagonal , Linearly ordered space (LOTS) , Generalized ordered space (GO-space) , Linearly ordered extension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2010
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2010
Type: Artículo

This item appears in the following Collection(s)

Show full item record